# SDR SWAA2017062114530

- Difficulty date: June 14, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 298323
- Aircraft time: 49,976 hours, 28,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5744U
- Condition: Corroded
- Location: Cargo Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR ENTRY THRESHOLD WEB CORRODED UNDER SCUFF PLATE.   R & R THE WEB IAW SRM.
